pt age 32 yrs having rashes 4 days with pyrexia please give us and treatment

4 Likes

LikeAnswersShare

Approach to Patient with Fever and Rash Obtain thorough history- Is the rash started after the medication? Is it pruritic? Characterize rash: In this case it is Erythematous maculopapular rash Assess for life-threatening illness. Consider following differential diagnosis: 1.    Rash due to infection 2.    Drug rash 3.    Septicemic rash 4.    Autoimmune disease like SLE Obtain diagnostic studies. Simple WBC count and differential can give many clues for diagnosis. Determine need for empiric antimicrobial therapy Rash with fever is always challenging but not difficult to manage.

Pityriasis rosea ? Drug induced eruptions? Tab antihistamine tds , antacid, Deworming and Tab multivitamins bd, calamine lotion locally.

Thanks Dr kute Ankush
0

View 2 other replies

ADVISED ........ CBC MP TEST DENGUE ANTIGEN TEST ...... MANAGEMENT........AFTER GETTING REPORTS

? Viral Exanthem ? Drug allergy

Tnx Dr Ashok Leel sir
0

Drug rash Viral rash.

It's a case of pityriasis rosea.

Milliara , due to excessive sweating as the result of pyrexia and hot humid climate.

Miliaria

Pityriasis Rosea Dd- Drug rash Viral rash Tr- A review of the drugs the patient is on. Topical calamine lotion Oral antihistamines

Viral exanthem

Load more answers